# SDR DHL9872655D

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 3 SEAT TRACK WORN AT STA 600.  REMOVED AND REPLACED SEAT TRACK PER SRM 53-10-5 FROM STA 560 TO 690.  N/R 5147.
